# SDR ASAA2017071421386

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,750 hours, 11,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THAT AN EMERGENCY EXIT SIGN LENS NEAR R2 DOOR IS MISSING.  ACFT GROUNDED.  REMOVED AND REPLACED THE SIGN IAW AMM 33-51-01. OPS CHECKED NORMAL.
